# SDR HALA0800012

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,360 hours, 3,901 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CENTER FUEL TANK AND TOTAL FUEL QUANTITY INDICATOR BLANK.  EICAS MSG FUEL QTY IND DISPLAYED.  FUEL QTY TEST NOT CHECKED.  PERFORMED BITE CHECK OF FQIS COMPUTER PER FIM 28-41-00 FIG 104.  NO CURRENT OR PREVIOUS FLT FAULTS INDICATED.  QUANTITY INDICATION NOW NORMAL ON BOTH GAUGES.  OK FOR SERVICE.
